# SDR N6WA2017030600001

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 12,875 hours, 10,074 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR HANDLE COVER DETACHED AT ROW 12A.  SECURED OVERWING EMERGENCY DOOR HANDLE COVER IAW AMM 52-21-61.
